# SDR CALA2025110310841

- Difficulty date: October 30, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 80,322 hours, 30,290 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY SEAT LIGHTS INOP. EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.   REMOVED AND REPLACED EMERGENCY BATTERY PACK AT ROW 20A OPS CHECK GOOD REF 33-51-06.
